[Previous Months][Date Index][Thread Index][Join - Register][Login]
  [Message Prev][Message Next][Thread Prev][Thread Next]

RE: [IPk] Re: Matching bolus to food is difficult

Hi Mary

Have you changed/added/dropped any other medication?  A couple of weeks ago I
had to increase my basals to 150%.  I thought it was the stress of spending
the weekend with my mother (!), but then it occurred to me that I had just
started to decrease my prozac.  It obviously had quite an effect.  I gave up
giving up prozac, at least for the time being, and within a few days, I was
back to 100% basal.



-----Original Message-----
From:	email @ redacted [SMTP:email @ redacted]

Have others experienced sudden, substantial, long-term changes in basal and
bolus insulin requirements for no apparent reason?  This happened to me

Outgoing mail is certified Virus Free.
Checked by AVG anti-virus system (http://www.grisoft.com).
Version: 6.0.394 / Virus Database: 224 - Release Date: 03/10/02

[demime 0.98e removed an attachment of type application/ms-tnef]
for HELP or to subscribe/unsubscribe, contact: